MAUDE Adverse Event Report: HOVEROUND CORPORATION HOVEROUND; MOTORIZED WHEELCHAIR

HOVEROUND CORPORATION HOVEROUND; MOTORIZED WHEELCHAIR
Model Number XHD
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Injury (2348)
Date of Event 02/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The end user's brother reported while operating the power wheelchair at night in a crosswalk, the end user was struck by a motor vehicle.Hoveround's owner's manual warns "to avoid serious injury or death from being struck by a motor vehicle, when driving your power wheelchair near traffic: obey all local pedestrian traffic rules and cross roads at locations where you are most visible to motor traffic.".
 
Event or Problem Description
The end user was operating the power wheelchair at night in a crosswalk and was struck by a motor vehicle.

Brand Name
HOVEROUND
Common Device Name
MOTORIZED WHEELCHAIR
Manufacturer (Section D)
HOVEROUND CORPORATION
2151 whitfield industrial way
sarasota, fl
MDR Report Key9805395
Report Number1056601-2020-00005
Device Sequence Number3003216
Product Code ITI
UDI-Device Identifier00859781000033
UDI-Public(01)00859781000033(11)190129
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K122707
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberXHD
Was Device Available for Evaluation? No
Device Age14 MO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2020
Initial Report FDA Received Date03/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age65 YR
Patient Weight150